Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Infinitesimal pseudometrics and the Schwarz lemma

Author: M. Klimek
Journal: Proc. Amer. Math. Soc. 105 (1989), 134-140
MSC: Primary 32H15; Secondary 32F05
MathSciNet review: 930248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the relationship between infinitesimal pseudo-metrics introduced by N. Sibony and K. Azukawa. Also we prove a version of the Schwarz lemma for plurisubharmonic functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32F05

Retrieve articles in all journals with MSC: 32H15, 32F05

Additional Information

PII: S 0002-9939(1989)0930248-4
Article copyright: © Copyright 1989 American Mathematical Society